# SDR TRBACPCP2010049

- Difficulty date: August 23, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N426AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 426
- Aircraft time: 28,440 hours, 31,628 cycles
- Engine: Pwa PW127
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SCHEDULED HEAVY CHECK INSP, CORROSION WAS FOUND ON THE FWD PRESSURE BULKHEAD WEB IN 8 AREAS.  COMPLIED WITH SRI DO/TS-4275/10-13979 REF NDT REPORT AMS 100810-15 FOR HFEC AND U.T. VALUES NO DEFECTS NOTED. ACCOMPLISHED EO E2-57MR-259.  COMPLIED WITH SRAS DO/TS-4275/10.
